# SDR USAA060475

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: USEA974401LF
- Condition: Corroded
- Location: Bs 1640 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 RBL 65 - LBL 65 CORROSION.  FAB'D T-CHORD, FILLERS, INSTALLED PARTS PER EA 97440; CORR TASK C53-251-02, LEVEL 1, DEFECT SIZE: 2"L X 1.5"W X .025"D, 2"L X 7"W X .015"D, 2.5"L X 1.6"W X .025D, 27"L X 2"W X .2.
